CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Gorodnik-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009 | 2008 | 2007 | 2005
Number of items: 5.

2009

Gorodnik, Alexander and Oh, Hee and Shah, Nimish (2009) Integral points on symmetric varieties and Satake compatifications. American Journal of Mathematics, 131 (1). pp. 1-57. ISSN 0002-9327. https://resolver.caltech.edu/CaltechAUTHORS:20090820-133049625

2008

Gorodnik, Alexander and Maucourant, François and Oh, Hee (2008) Manin’s and Peyre’s conjectures on rational points and adelic mixing. Annales Scientifiques-Ecole Normale Superieure Paris, 41 (3). pp. 383-435. ISSN 0012-9593 . https://resolver.caltech.edu/CaltechAUTHORS:20101209-095333510

2007

Gorodnik, Alexander and Oh, Hee (2007) Orbits of discrete subgroups on a symmetric space and the Furstenberg boundary. Duke Mathematical Journal, 139 (3). pp. 483-525. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20100429-113302770

Bergelson, Vitaly and Gorodnik, Alexander (2007) Ergodicity and mixing of non-commuting epimorphisms. Proceedings of the London Mathematical Society, 95 (2). pp. 329-359. ISSN 0024-6115. https://resolver.caltech.edu/CaltechAUTHORS:20091019-121230678

2005

Gorodnik, Alexander and Maucourant, François (2005) Proximality and Equidistribution on the Furstenberg Boundary. Geometriae Dedicata, 113 (1). pp. 197-213. ISSN 0046-5755. https://resolver.caltech.edu/CaltechAUTHORS:20190823-105107574

This list was generated on Tue Oct 15 23:06:20 2019 PDT.